Alert archive / Ohio / River Flood Warnings in 2013

River Flood Warning 14, NWS Cleveland, OH

February 27, 2013Ottawa County, Sandusky County, Wood County, Ohio

NWS Cleveland, OH issued this river flood warning at Feb 27, 2013, 4:42 PM EST for Ottawa County, Sandusky County, Wood County, Ohio. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Feb 27, 2013, 4:42 PM EST (21:42 UTC)
Expired
Mar 1, 2013, 3:15 AM EST
In force
35 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

Counties Ottawa County, OH, Sandusky County, OH, Wood County, OH

The radar

The Cleveland radar (KCLE), 115 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Portage River at Woodville (WDVO1). The gauge peaked at 9.85 ft at Feb 28, 2013, 9:00 AM EST.

actionminormoderate51002/2702/2803/0103/02
Action stage
8 ft
Minor stage
11 ft
Moderate stage
12.5 ft
Major stage
13.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04195500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

079 
WGUS41 KCLE 272142
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
442 PM EST WED FEB 27 2013

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  PORTAGE RIVER AT WOODVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-280542-
/O.NEW.KCLE.FL.W.0014.130227T2142Z-130228T1630Z/
/WDVO1.1.ER.130227T2139Z.130228T0000Z.130228T1030Z.NO/
442 PM EST WED FEB 27 2013

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PORTAGE RIVER AT WOODVILLE
* FROM THIS AFTERNOON UNTIL THURSDAY MORNING
* AT  4:30 PM WEDNESDAY THE STAGE WAS...9.0 FEET 
* THE RIVER WILL RISE TO NEAR 9.3 FEET LATE TONIGHT.
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 9.0 FEET 
* AT 9.0 FEET...FLOODING BEGINS IN TRAIL MARKER PARK.
* AT 9.0 FEET...TRAIL MARKER PARK FLOODS.

$$
6 follow-up statements
614 
WGUS81 KCLE 280258
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
958 PM EST WED FEB 27 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  PORTAGE RIVER AT WOODVILLE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-281058-
/O.EXT.KCLE.FL.W.0014.000000T0000Z-130301T1630Z/
/WDVO1.1.ER.130227T2142Z.130228T1800Z.130301T1030Z.NO/
958 PM EST WED FEB 27 2013

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE.
* AT  9:30 PM WEDNESDAY THE STAGE WAS 9.4 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.0 FEET BY THURSDAY 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING.
* AT 11.0 FEET...PORTIONS OF ERIE STREET AND PORTIONS OF TRAIL MARKER
  PARK FLOODED. 
* AT 9.0 FEET...FLOODING BEGINS IN TRAIL MARKER PARK.

$$

OHC155-281058-
/O.CON.KCLE.FL.W.0013.000000T0000Z-130228T1620Z/
/PHAO1.1.ER.130227T2330Z.130228T0400Z.130228T1020Z.UU/
958 PM EST WED FEB 27 2013

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT  9:00 PM WEDNESDAY THE STAGE WAS 9.7 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 9.8 FEET BY TONIGHT. THE 
  RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY MORNING.
* AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN 
  BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE 
  THREATENED. 

$$
748 
WGUS81 KCLE 281012
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
512 AM EST THU FEB 28 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  EAGLE CREEK AT PHALANX STATION

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  PORTAGE RIVER AT WOODVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-281812-
/O.CON.KCLE.FL.W.0014.000000T0000Z-130301T1630Z/
/WDVO1.1.ER.130227T2142Z.130228T1800Z.130301T1030Z.NO/
512 AM EST THU FEB 28 2013

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE.
* AT  4:30 AM THURSDAY THE STAGE WAS 9.8 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.0 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING.
* AT 9.0 FEET...FLOODING BEGINS IN TRAIL MARKER PARK.

$$

OHC155-281801-
/O.EXT.KCLE.FL.W.0013.000000T0000Z-130228T1801Z/
/PHAO1.1.ER.130227T2330Z.130228T0700Z.130228T1201Z.UU/
512 AM EST THU FEB 28 2013

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT  5:00 AM THURSDAY THE STAGE WAS 9.7 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY THIS 
  MID MORNING.
* AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN 
  BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE 
  THREATENED. 

$$
619 
WGUS81 KCLE 281553
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1053 AM EST THU FEB 28 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  EAGLE CREEK AT PHALANX STATION

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  PORTAGE RIVER AT WOODVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-282353-
/O.EXT.KCLE.FL.W.0014.000000T0000Z-130301T2100Z/
/WDVO1.1.ER.130227T2142Z.130228T1800Z.130301T1500Z.NO/
1053 AM EST THU FEB 28 2013

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE.
* AT 10:30 AM THURSDAY THE STAGE WAS 9.9 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING.
* AT 9.0 FEET...FLOODING BEGINS IN TRAIL MARKER PARK.

$$

OHC155-281623-
/O.CAN.KCLE.FL.W.0013.000000T0000Z-130228T1801Z/
/PHAO1.1.ER.130227T2330Z.130228T0700Z.130228T1222Z.UU/
1053 AM EST THU FEB 28 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT 10:00 AM THURSDAY THE STAGE WAS 9.2 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT  7:22 AM THURSDAY.

$$
189 
WGUS81 KCLE 282334
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
634 PM EST THU FEB 28 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN OHIO...

  PORTAGE RIVER AT WOODVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-010734-
/O.CON.KCLE.FL.W.0014.000000T0000Z-130301T2100Z/
/WDVO1.1.ER.130227T2142Z.130228T1330Z.130301T1500Z.NO/
634 PM EST THU FEB 28 2013

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE.
* AT  5:30 PM THURSDAY THE STAGE WAS 9.7 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
  THE RIVER WILL SLOWLY FALL THROUGH FRIDAY MORNING AND GO BELOW
  FLOOD EARLY FRIDAY AFTERNOON.
* AT 9.0 FEET...FLOODING BEGINS IN TRAIL MARKER PARK.
* AT 9.0 FEET...TRAIL MARKER PARK FLOODS.

$$
175 
WGUS81 KCLE 010414
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1114 PM EST THU FEB 28 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  PORTAGE RIVER AT WOODVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-011214-
/O.CON.KCLE.FL.W.0014.000000T0000Z-130301T2100Z/
/WDVO1.1.ER.130227T2142Z.130228T1330Z.130301T1500Z.NO/
1114 PM EST THU FEB 28 2013

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE.
* AT 10:30 PM THURSDAY THE STAGE WAS 9.2 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
THE RIVER LEVEL WILL FALL JUST BELOW THE FLOOD STAGE BY
MORNING.
* AT 9.0 FEET...FLOODING BEGINS IN TRAIL MARKER PARK.
* AT 9.0 FEET...TRAIL MARKER PARK FLOODS.

$$
661 
WGUS81 KCLE 010815
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
315 AM EST FRI MAR 1 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  PORTAGE RIVER AT WOODVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-010845-
/O.CAN.KCLE.FL.W.0014.000000T0000Z-130301T2100Z/
/WDVO1.1.ER.130227T2142Z.130228T1330Z.130301T0548Z.NO/
315 AM EST FRI MAR 1 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE PORTAGE RIVER AT WOODVILLE.
* AT  2:30 AM FRIDAY THE STAGE WAS 8.8 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FELL BELOW FLOOD STAGE AT 12:48 AM FRIDAY.
* FORECAST...THE RIVER WILL FALL TO 6.8 FEET BY SATURDAY MORNING.
* AT 9.0 FEET...FLOODING BEGINS IN TRAIL MARKER PARK.
* AT 9.0 FEET...TRAIL MARKER PARK FLOODS.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Feb 27, 3:30 PM EST, 1 hour 12 minutes earlier.

Area forecast discussion, Feb 27, 3:30 PM EST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
330 PM EST WED FEB 27 2013

.SYNOPSIS...
LOW PRESSURE WILL MOVE SLOWLY EAST AND MORPH INTO ANOTHER LOW ALONG
THE EAST COAST BY THURSDAY AFTERNOON. THE LOW WILL AFFECT THE LOCAL
AREA THROUGH SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
THE SLUMBERING GIANT LOW PRESSURE WILL TAKE ITS SWEET OLD TIME
GETTING OUT OF THE FORECAST AREA. THE UPPER LEVEL LOW PRESSURE
SYSTEM DOMINATES THE ENTIRE EASTERN TWO THIRDS OF THE UNITED STATES.
MODELS INDICATE THE UPPER LEVEL LOW PRESSURE SYSTEM WILL REMAIN
NEARLY IN PLACE OVERNIGHT.

THE SURFACE LOW WILL CONTINUE TO FORCE SOME SLOW COLD AIR ADVECTION
EAST AND CAUSE THE RAIN TO GRADUALLY TRANSITION OVER TO SNOW
OVERNIGHT FROM WEST TO EAST. LOOKING AT SOME ACCUMULATIONS OVER THE
EASTERN PORTIONS OF THE FORECAST AREA AS SYNOPTIC SNOW AND NOT LAKE
EFFECT. LIGHT AMOUNTS IF ANY WILL BE EXPECTED ELSEWHERE.

A GRADUAL DROP IN TEMPERATURES DOWN TO THE UPPER 20S TO LOWER 30S
FOR LOWS OVERNIGHT.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
THE SLUMBERING GIANT ARRIVES ON THE EAST COAST BY THURSDAY EVENING
WITH THE UPPER LEVEL LOW PRESSURE SYSTEM LINGERING BACK WEST OVER
THE FORECAST AREA INTO EARLY SATURDAY MORNING. THE SURFACE HIGH
PRESSURE FINALLY MOVES EAST INTO THE REGION AND WILL BE RATHER
SLENDER AS IT EXTENDS ALL THE WAY DOWN FROM GEORGIAN BAY TO THE
TEXAS GULF COAST BY SATURDAY AFTERNOON. SOME LINGERING SNOW SHOWERS
WILL CONTINUE THROUGH MUCH OF THE FORECAST PERIOD DUE TO THE WRAP
AROUND MOISTURE AND SYNOPTIC EFFECTS OVER THE AREA. LAST BIT OF
PRECIPITATION SHOULD COME TO AN END BY SATURDAY NIGHT.

TEMPERATURES THROUGH THE PERIOD WILL REMAIN NEARLY STEADY STATE IN
THE 30S FOR HIGHS AND 20S TO UPPER TEENS FOR LOWS. NO REAL STRONG
COLD AIR ADVECTION IS EXPECTED THROUGH THE PERIOD.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
LONG TERM BEGINS ON SUNDAY WITH THE GFS AND ECMWF SIMILAR AT THE
SURFACE WITH LOW PRESSURE IN THE CENTRAL PLAINS AND A WEAK
NORTH/SOUTH RIDGE FROM ONTARIO ACROSS THE LAKES INTO THE
SOUTHEASTERN STATES. ALOFT HOWEVER THE GFS SHOWS A SHORT WAVE RIDGE
JUST TO OUR WEST WITH DRY AIR IN PLACE ACROSS THE REGION WHILE THE
ECMWF SHOWS ONLY A HINT OF THE RIDGE.  THE MODELS HOWEVER ALSO AGREE
ON WHATEVER COLD AIR IS ENCROACHING INTO THE EASTERN U.S. WILL BE
ENCROACHING INTO THE OHIO VALLEY. MODELS CONTINUE TO DIVERGE AT
LEAST IN THE MOISTURE FIELD THROUGH THE REMAINDER OF THE FORECAST.

STARTING SUNDAY WILL SHADE FORECAST TOWARD THE DRIER GFS.  THE
GFS HOWEVER DOES SHOW DEEPER MOISTURE CREEPING WEST INTO NORTHWEST
PA SO WILL BRING CLOUDS AND CHANCE POPS FOR SNOW SHOWERS THERE
SUNDAY NIGHT. MONDAY AND MONDAY NIGHT WILL KEEP FORECAST DRY WITH
ONLY A SLIGHT CHANCE POP NWRN PA. TUESDAY AN UPPER LOW WILL BE
DEVELOPING IN THE IOWA/MISSOURI REGION WITH A SURFACE LOW NEAR THE
MISSOURI BOOT HEEL. EXPECT RAIN/SNOW TO MOVE INTO THE AREA FROM THE
WEST/SOUTHWEST AHEAD OF THE SYSTEM DURING THE DAY.  MODELS KEEP MOST
OF THE PRECIP SOUTH OF THE AREA BUT STILL THINK CHANCE POPS WILL BE
WARRANTED.  LOOKING INTO MID WEEK...BOTH MODELS RE-CONVERGE A BIT
WITH A SURFACE HIGH ACROSS THE OHIO VALLEY AND A WEAK RIDGE SO WILL
KEEP WEDNESDAY DRY.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
WIDESPREAD MVFR AND IFR CIG AND VISIBILITIES EXPECTED THROUGH THE
PERIOD IN LOW CLOUDS AND LIGHT SNOW. UPPER LEVEL LOW PRESSURE
CAMPED OUT OVER THE AREA THIS AFTERNOON. THE LOW WILL MOVE SLOWLY
TO WESTERN NEW YORK/LAKE ONTARIO REGION BY 12Z THURSDAY WITH DEEP
MOISTURE ACROSS THE REGION THROUGH THE PERIOD. RAIN AND SNOW SHOWN
ON RADAR ACROSS WESTERN AND CENTRAL OHIO EARLY THIS AFTERNOON WITH
A GENERAL EAST/NORTHEAST DRIFT. EXPECT THIS TO OVERSPREAD EASTERN
TERMINALS THROUGH THE AFTERNOON AND EARLY EVENING. OVERNIGHT WILL
GO WITH A GENERAL SNOW ACROSS THE REGION...AGAIN WITH MVFR/IFR
CONDITIONS.  NO SIGNIFICANT IMPROVEMENT EXPECTED ON FRIDAY.

OUTLOOK...NON-VFR THROUGH FRIDAY NIGHT.

&&

.MARINE...
AN AREA OF LOW PRESSURE WILL MOVE OVER ONTARIO OVERNIGHT TURNING
WINDS TO THE NORTHWEST OVER THE LAKE. WINDS WILL INCREASE AS COLD
AIR ADVECTION MIXES STRONGER GUSTS OVER 20 KT THURSDAY. HIGH
PRESSURE WILL SINK SOUTH OUT OF CANADA BEHIND THE EXITING LOW ON
FRIDAY. THIS WILL CONTINUE THE NORTH/NORTHWEST WINDS THROUGH THE
WEEKEND HOWEVER THEY WILL BE 15KT OR LESS. ICE ON THE LAKE IS LIKELY
TO BREAK UP UNDER THE INITIAL STRONGER WINDS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...TK
AVIATION...TK
MARINE...JAMISON
Hazardous weather outlook, Feb 27, 5:04 AM EST, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
504 AM EST WED FEB 27 2013

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-281015-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
504 AM EST WED FEB 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-281015-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
504 AM EST WED FEB 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 3:48 PM ESTRiver Flood WarningCLETrumbull19 hr

Nearby

River Flood Warnings in Ohio, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.